| Model Number |
N/A |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/12/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that a bluetooth connection issue between transmitter and mobile app occurred.It was indicated that the operating system for the smart device was not a supported system, which is misuse of the device.Data was returned but will not confirm the issue or determine a probable cause.The probable cause cannot be determined.No injury or medical intervention was reported.